# SDR R61A2022090400540

- Difficulty date: August 24, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 35,611 hours, 22,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066029001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO SHEAR CLIP CORRODED AT FRAME 86 BETWEEN STRINGERS 27L-28L. REMOVED AND REPLACED SHEAR CLIP AT FR 86 BETWEEN STGR 28L-27L. REF EMB SRM 51-40-08
